2017
Том 69
№ 9

All Issues

A boundary-value problem for systems of differential equations with fast and slow variables

Baynov D. D., Konstantinov M. M., Milusheva S. D.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 32 (1980), no. 3, pp 196-206.

Citation Example: Baynov D. D., Konstantinov M. M., Milusheva S. D. A boundary-value problem for systems of differential equations with fast and slow variables // Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 301 - 313.

Full text